Detail publikace

A note on the support of a hypermodule

Originální název

A note on the support of a hypermodule

Anglický název

A note on the support of a hypermodule

Jazyk

en

Originální abstrakt

In this paper, we initiate the study of the notion of support of a hypermodule over a Krasner hyperring, providing several connections with the annihilator of such hypermodules. We concentrate on the similarities/difference between these concepts and the analogous ones from classical algebra (module theory). After defining and characterizing the support of a hypermodule (and in particular of a finitely generated hypermodule), by using the notion of length of a hypermodule, we determine the support of a quotient hypermodule containing only one maximal hyperideal.

Anglický abstrakt

In this paper, we initiate the study of the notion of support of a hypermodule over a Krasner hyperring, providing several connections with the annihilator of such hypermodules. We concentrate on the similarities/difference between these concepts and the analogous ones from classical algebra (module theory). After defining and characterizing the support of a hypermodule (and in particular of a finitely generated hypermodule), by using the notion of length of a hypermodule, we determine the support of a quotient hypermodule containing only one maximal hyperideal.

BibTex


@article{BUT162726,
  author="Hashem {Bordbar} and Michal {Novák} and Irina {Cristea}",
  title="A note on the support of a hypermodule",
  annote="In this paper, we initiate the study of the notion of support of a hypermodule over a Krasner hyperring, providing several connections with the annihilator of such hypermodules. We concentrate on the similarities/difference between these concepts and the analogous ones from classical algebra (module theory). After defining and characterizing the support of a hypermodule (and in particular of a finitely generated hypermodule), by using the notion of length of a hypermodule, we determine the support of a quotient hypermodule containing only one maximal hyperideal.",
  address="WORLD SCIENTIFIC PUBL CO PTE LTD",
  chapter="162726",
  doi="10.1142/S021949882050019X",
  howpublished="print",
  institution="WORLD SCIENTIFIC PUBL CO PTE LTD",
  number="1",
  volume="19",
  year="2020",
  month="january",
  pages="1--16",
  publisher="WORLD SCIENTIFIC PUBL CO PTE LTD",
  type="journal article in Web of Science"
}